home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 5, Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine, 4 fl oz
slide 2 of 5, Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine, 4 fl oz
slide 3 of 5, Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine, 4 fl oz
slide 4 of 5, Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine, 4 fl oz
slide 5 of 5, Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine, 4 fl oz
Zyrtec

Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine

Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine …

Ingredients

Inactive Ingredients: Anhydrous Citric Acid, Flavors, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose.nActive Ingredient(in each 5 ml) - Purpose:nCetirizine HCl 5mg - A…